Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 101, NWS Lincoln, IL

June 3, 2008Coles County, Edgar County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 3, 2008, 11:57 AM CDT for Coles County, Edgar County, Illinois. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 11:57 AM CDT (16:57 UTC)
Expired
Jun 3, 2008, 12:30 PM CDT
In force
33 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Coles County, IL, Edgar County, IL

The radar

The Indianapolis radar (KIND), 132 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:31 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
1611 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 031657
SVRILX
ILC029-045-031730-
/O.NEW.KILX.SV.W.0101.080603T1657Z-080603T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1157 AM CDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1230 PM CDT.

* AT 1157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM BROCTON TO 2 MILES SOUTH OF ASHMORE...OR ALONG A LINE
  EXTENDING FROM 15 MILES NORTHWEST OF PARIS TO 8 MILES EAST OF
  CHARLESTON...AND WAS MOVING EAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...
  CHRISMAN...
  VERMILION...

OTHER LOCATIONS IN THIS WARNING INCLUDE...HUME...KANSAS AND REDMON.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT
STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3950 8754 3948 8809 3964 8798 3979 8797
      3980 8795 3982 8794 3984 8754
TIME...MOT...LOC 1657Z 269DEG 58KT 3974 8788 3950 8799

$$

GEELHART/BARNES
2 follow-up statements
000 
WWUS53 KILX 031714
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT TUE JUN 3 2008

ILC029-031724-
/O.CAN.KILX.SV.W.0101.000000T0000Z-080603T1730Z/
COLES-
1214 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES COUNTY IS
CANCELLED...

AT 1209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 PM.

LAT...LON 3949 8792 3962 8791 3973 8786 3982 8783
      3984 8754 3979 8755 3978 8754 3950 8754
TIME...MOT...LOC 1714Z 269DEG 58KT 3980 8754 3967 8756
          3950 8764

$$
ILC045-031730-
/O.CON.KILX.SV.W.0101.000000T0000Z-080603T1730Z/
EDGAR-
1214 PM CDT TUE JUN 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EDGAR COUNTY...

AT 1209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHRISMAN TO 2 MILES SOUTH OF EDGAR COUNTY AIRPORT TO
BELL RIDGE...OR ALONG A LINE EXTENDING FROM 13 MILES NORTH OF PARIS
TO 4 MILES NORTH OF PARIS TO 7 MILES NORTH OF MARSHALL...MOVING EAST
AT 67 MPH.

LOCATIONS AFFECTED INCLUDE...VERMILION...SCOTTLAND...REDMON...
METCALF AND EDGAR.

LAT...LON 3949 8792 3962 8791 3973 8786 3982 8783
      3984 8754 3979 8755 3978 8754 3950 8754
TIME...MOT...LOC 1714Z 269DEG 58KT 3980 8754 3967 8756
          3950 8764

$$

GEELHART/BARNES
000 
WWUS53 KILX 031726
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CDT TUE JUN 3 2008

ILC045-031736-
/O.EXP.KILX.SV.W.0101.000000T0000Z-080603T1730Z/
EDGAR-
1226 PM CDT TUE JUN 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EDGAR COUNTY EXPIRES AT 1230
PM CDT...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 PM.

LAT...LON 3949 8792 3962 8791 3973 8786 3982 8783
      3984 8754 3979 8755 3978 8754 3950 8754
TIME...MOT...LOC 1726Z 269DEG 58KT 3979 8729 3966 8731
          3950 8739

$$

GEELHART/BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:30 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 3, 10:30 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT TUE JUN 3 2008

.DISCUSSION...
ISSUED 1030 AM CDT TUE JUN 3 2008

BOW ECHO CONTINUES TO MOVE SOUTHEAST ACROSS ILLINOIS PRODUCING
SCATTERED DAMAGE. THE TORNADO WATCH THAT HAS BEEN IN EFFECT WILL
BE EXTENDED AHEAD OF THE BOW UNTIL 2 PM.

IMPACT OF THIS BOW ON LATER CONVECTION MAY BE TO DELAY THE
INITIATION UNTIL EARLY EVENEING.

BARKER
&&

.AVIATION...
ISSUED 650 AM CDT TUE JUN 3 2008...FOR THE 12Z TAFS

STORMS MAY TAKE A SHORT BREAK EARLY THIS MORNING...THEN A LINE OF
STORMS FROM IOWA MAY REACH OUR CWA BY MID MORNING. 4KM WRF OUTPUT
SHOWS THE CONVECTION MOSTLY DISSIPATING AS WE HEAD INTO LATE
MORNING...WITH A BREAK UNTIL LATE AFTERNOON/EARLY EVENING WHEN THE
WARM FRONT SAGS BACK SOUTH AS A COLD FRONT. A MODERATE RISK IS IN
PLACE FOR LATE TODAY AND THIS EVENING...SO I ADDED +TSRAGS AND VRB
GUSTS TO 45KTS EARLY THIS EVENING. IFR CIGS AND VIS WILL BE LIKELY
IN THE HEAVIER STORMS.

THE BACK EDGE OF STORMS OVERNIGHT SHOULD COME BETWEEN 06Z AND
09Z.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 326 AM CDT TUE JUN 3 2008

SHORT TERM...TODAY AND WEDNESDAY. A VERY COMPLEX FORECAST IN THE
SHORT TERM SW-NE ORIENTED 50-55KT LOW LEVEL JET OVER MISSOURI
OVERNIGHT HAS LEAD TO THE DEVELOPMENT OF SEVERAL TRAINING CLUSTERS
OF THUNDERSTORMS ACROSS THE CWA IN AN AREA OF VERY STRONG LOW
LEVEL MOISTURE CONVERGENCE ON THE LEADING EDGE OF THE LLJ. MOST OF
THE STORMS HAVE BEEN ELEVATED...BUT WARM/MOIST ADVECTION HAS
CLEARLY LEAD TO A CHANGE IN THE ENVIRONMENT SOUTH OF THE I-72
CORRIDOR... AS A STRONG CELL MOVED OVER SANGAMON COUNTY WAS
FINALLY ABLE TO BRING STRONG WINDS DOWN TO THE SFC. THIS STORM
EVENTUALLY MORPHED INTO A SUPERCELL WITH STRONG ROTATION AND
POSSIBLE TORNADO DAMAGE IN NORTHERN CHRISTIAN COUNTY. METAR OB
FROM KTAZ INDICATED STRONGLY BACKED SFC FLOW... WITH PROFILER/VAD
WINDS INDICATING 40-50 KT SW WINDS JUST ALOFT... THUS THERE WAS
PLENTY OF STRONG WIND SHEAR READY TO BE TAPPED STRETCHED AS THIS
CELL BECAME SFC-BASED.

BIG QUESTION IS WHAT HAPPENS OVER THE NEXT 12-18 HOURS. NCEP
MODELS AT 00Z DID NOT PICK UP ON MCS CURRENTLY MOVING INTO
NORTHWESTERN IOWA... AND SUGGEST FOCUS FOR ONGOING CONVECTION
WILL DRIFT NORTHWARD IN TIME AS LOW LEVEL BOUNDARY/AXIS OF STRONG
MOISTURE CONVERGENCE PUSHES NORTHWARD AS WARM/MOIST AIR ADVECTS
INTO THE SOUTHERN HALF OF THE CWA.

06Z NAM AND ONE OF THE EXPERIMENTAL RUC MODELS WERE THE ONLY ONES
TO HAVE ANY REFLECTION OF ONGOING MCS IN NW IOWA. BOTH SUGGEST
THIS SYSTEM WILL WEAKEN AS IT PUSHES SOUTHEASTWARD...BASICALLY
RIDING JUST NORTH OF THE LOW LEVEL BOUNDARY...PARALLEL TO THE
850-700MB THETA GRADIENT.

MESOSCALE EVOLUTION EXPECTED TODAY...AND THIS IS A PRETTY LOW
CONFIDENCE FORECAST...IS FOR FOCUS OF ELEVATED STORMS TO SHIFT
NORTHWARD THROUGH THE MORNING HOURS...WITH LOW LEVEL BOUNDARY UP
AROUND THE I-74 CORRIDOR BY MID-MORNING. IOWA MCS OR ITS REMNANTS
AND LEADING OUTFLOW BOUNDARY LOOK TO REACH THE FAR WESTERN CWA
BETWEEN 15-18Z. EXPECT THIS WILL BECOME THE FOCUS FOR A SECOND
ROUND OF CONVECTION IN THE WARM SECTOR SOUTH OF THE FRONT. SPC HAS
MOST OF THE CWA IN A MODERATE RISK... AND TORNADOES WILL BE
POSSIBLE GIVEN STRONG LOW LEVEL SHEAR ESPECIALLY WHERE SFC WINDS
ARE LOCALLY BACKED CLOSER TO THE WARM FRONT. ALTHOUGH WE COULD NOT
BUY A HAILSTONE WITH EARLIEST STORMS OVERNIGHT...HAIL THREAT WILL
BE ENHANCED LATER THIS AFTERNOON AS STEEPER MID-LEVEL LAPSE RATES
WEST OF THE MISSISSIPPI ADVECT INTO THE AREA.

06Z NAM SUGGESTS SEVERAL MORE WAVES OF CONVECTION INTO THE EVENING
HOURS AS LOW AMPLITUDE SHORTWAVES PUSH ACROSS THE AREA. WITH THE
HEAVY RAIN OVERNIGHT ALONG THE I-72 CORRIDOR...AND EXPECTED RETURN
OF CONVECTION THIS AFTERNOON...WE MAY NEED TO THINK ABOUT GOING
WITH A FLOOD WATCH ACROSS PART OF THE CWA. WITH THE CURRENT PRECIP
FOCUS DRIFTING NORTH...WE HAVE SOME TIME TO WORK WITH. MORNING
COOP REPORTS WILL PROVIDE GOOD GROUND TRUTH OF OVERNIGHT
RAINFALL... AND HOPEFULLY BY MID-MORNING THE MESOSCALE EVOLUTION
WILL BECOME A BIT MORE CLEAR.

EXPECT A MESS OF BOUNDARIES AROUND EARLY WEDNESDAY...BUT MAIN LOW
LEVEL FRONT WILL BE DRIFTING NORTH. WITH WARMER MID-LEVEL AIR
MOVING IN...CONVECTIVE COVERAGE LOOKS TO BE LESS...BUT KEPT THE
HIGH CHANCE POPS IN FOR MUCH OF THE AREA WEDNESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY.
THURSDAY LOOKS FAIRLY HOT AND DRY AS STRONG CAPPING DEVELOPS. COLD
FRONT LOOKS TO MOVE INTO THE AREA FRIDAY...BUT LATEST TRENDS
SUGGEST EASTERN RIDGING WILL BUILD A LITTLE FARTHER WEST THAN
PREVIOUSLY THOUGHT...SO THE FRONT WILL BE SPUTTERING AS IT REACHES
THE MID-MISSISSIPPI VALLEY...AND MAY HAVE A TOUGH TIME BREAKING
THE CAP.

HARDIMAN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 3, 11:31 AM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT TUE JUN 3 2008

ILZ027>031-036>038-041100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
1131 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE STORMS LATE THIS AFTERNOON AND
TONIGHT. SOME THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDDLE
AFTERNOON. HOWEVER...SEVERE STORMS WILL LIKELY DEVELOP OVER
NORTHERN MISSOURI LATE THIS AFTERNOON AND THEN TRACK EAST INTO
CENTRAL ILLINOIS. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND FLOODING WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL ILLINOIS
ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS FOR OTHER POSSIBLY
SEVERE STORMS...AND THE STORM PREDICTION CENTER HAS OUR AREA IN
A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY. LARGE HAIL AND
DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS.

ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM LATE THURSDAY INTO
SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY
AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT.

ILZ044>046-052>057-061>063-066>068-071>073-041100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
1131 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS TODAY AND TONIGHT. SOME
SEVERE STORMS WILL BE POSSIBLE INTO EARLY AFTERNOON AS A LINE OF
STRONG WIND PRODUCING STORMS MOVES ACROSS CENTRAL AND SOUTHEAST
ILLINOIS. ADDITIONAL SEVERE STORMS WILL BE POSSIBLE LATER THIS
AFTERNOON AND EVENING. THE MAIN THREATS LATER TODAY WILL BE LARGE
HAIL AND DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND
FLOODING WILL BE POSSIBLE. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL AND
SOUTHEAST ILLINOIS ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS
FOR OTHER POSSIBLY SEVERE STORMS...AND THE STORM PREDICTION CENTER
HAS OUR AREA IN A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY.
LARGE HAIL AND DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS.

ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM LATE THURSDAY INTO
SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY
AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY AFTERNOON AND
AGAIN BETWEEN 5 PM AND MIDNIGHT.

ILZ040>043-047>051-041100-
CASS-DE WITT-LOGAN-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
1131 AM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS LATER TODAY AND
TONIGHT. SOME THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDDLE
AFTERNOON. HOWEVER...SEVERE STORMS WILL LIKELY DEVELOP OVER
NORTHERN MISSOURI LATE THIS AFTERNOON AND THEN TRACK EAST INTO
CENTRAL ILLINOIS. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS. IN ADDITION...VERY HEAVY RAIN AND FLOODING WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FRONTAL BOUNDARY IS EXPECTED TO LINGER ACROSS CENTRAL ILLINOIS
ON WEDNESDAY. THAT SYSTEM WILL BE THE FOCUS FOR OTHER POSSIBLY
SEVERE STORMS...AND THE STORM PREDICTION CENTER HAS OUR AREA IN
A SLIGHT RISK OF SEVERE STORMS FOR WEDNESDAY. LARGE HAIL AND
DAMAGING WINDS WILL AGAIN BE THE PRIMARY HAZARDS.

ANOTHER PERIOD OF THUNDERSTORMS WILL BE POSSIBLE FROM LATE THURSDAY INTO
SATURDAY. THE BEST CHANCES FOR STRONG STORMS WILL BE FRIDAY
AFTERNOON AND FRIDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 PM AND MIDNIGHT.

BARKER

In the hours before

Local storm report, Jun 3, 11:31 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     3 W MOUNT PULASKI       40.01N 89.34W
06/03/2008                   LOGAN              IL   EMERGENCY MNGR

            GRAIN BIN AND MACHINE SHED DESTROYED...CORNER OF 700
            STREET AND 1250 AVENUE. FROM LOGAN COUNTY EMERGENCY
            MANAGER.

&&

OUSLEY
Local storm report, Jun 3, 11:35 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1135 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND DMG     1 S HAVANA              40.28N 90.06W
06/03/2008                   MASON              IL   EMERGENCY MNGR

            TREE CRUSHED A VAN AND ANOTHER TREE FELL ON A TRAILER IN
            THE MATANZAS BEACH AREA. ESTIMATED WIND GUST OF 60 MPH.

&&

OUSLEY
Local storm report, Jun 3, 11:40 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     2 N GREENVIEW           40.11N 89.74W
06/03/2008                   MENARD             IL   LAW ENFORCEMENT

            17 POWER POLES BLOWN DOWN AND POWER LINES DOWN...ON ROUTE
            29...NORTH OF GREENVIEW. FROM STATE POLICE POST DISTRICT
            9.

&&

OUSLEY
Local storm report, Jun 3, 11:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     FORSYTH                 39.92N 88.96W
06/03/2008                   MACON              IL   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN AND ROOF DAMAGE ON ONE HOME. FROM
            MACON COUNTY EMERGENCY MANAGEMENT.

&&

OUSLEY
Local storm report, Jun 3, 11:48 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             ALSEY                   39.56N 90.43W
06/03/2008  E1.50 INCH       SCOTT              IL   EMERGENCY MNGR

            ONE INCHE TO ONE AND ONE HALF INCH HAIL CAUSED DAMAGE TO
            THE ALSEY BRICK FACTORY. ALSO WINDOWS WERE BLOWN OUT AND
            HAIL DAMAGE TO NUMEROUS VEHICLES WAS REPORTED.

&&

OUSLEY
Local storm report, Jun 3, 11:54 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 AM CDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
06/03/2008                   SANGAMON           IL   MESONET

            ON THE WEST SIDE OF SPRINGFIELD IN JEROME A ROTATING WALL
            CLOUD REPORTED ALONG WITH 60 MPH WIND GUST. POWER OUTAGES
            AND TREES DOWN WERE REPORTED. SWOP.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:53 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Schuyler52 min
Jun 2, 10:08 PM CDTSevere Thunderstorm WarningILXMorgan, Scott52 min
Jun 2, 10:22 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler23 min
Jun 3, 12:54 AM CDTAreal Flood AdvisoryILXCass, Morgan, Sangamon3 hr
Jun 3, 1:46 AM CDTAreal Flood AdvisoryILXCass, Menard, Sangamon8 hr
Jun 3, 2:12 AM CDTSevere Thunderstorm WarningILXChristian, Sangamon48 min
Jun 3, 2:32 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon43 min
Jun 3, 2:37 AM CDTTornado WarningILXChristian, Sangamon23 min
Jun 3, 2:44 AM CDTTornado WarningILXChristian, Macon31 min
Jun 3, 2:53 AM CDTTornado WarningILXChristian, Macon, Shelby37 min
Jun 3, 3:06 AM CDTTornado WarningILXChristian, Macon, Moultrie, Shelby24 min
Jun 3, 3:29 AM CDTTornado WarningILXMoultrie, Shelby16 min
Jun 3, 4:13 AM CDTSevere Thunderstorm WarningILXMorgan, Scott47 min
Jun 3, 5:12 AM CDTAreal Flood AdvisoryILXLogan, Mason, Menard4 hr
Jun 3, 5:23 AM CDTAreal Flood AdvisoryILXCass, Morgan, Scott4 hr
Jun 3, 5:57 AM CDTAreal Flood AdvisoryILXChampaign, Macon, Piatt, Sangamon3 hr
Jun 3, 7:11 AM CDTAreal Flood AdvisoryILXChampaign, Douglas, Edgar, Vermilion3 hr
Jun 3, 7:57 AM CDTFlash Flood WarningILXDouglas, Edgar3 hr
Jun 3, 8:06 AM CDTSevere Thunderstorm WarningILXClay39 min
Jun 3, 8:16 AM CDTTornado WarningILXClay29 min
Jun 3, 8:43 AM CDTTornado WarningILXClay, Richland32 min
Jun 3, 9:02 AM CDTAreal Flood AdvisoryILXMacon3 hr
Jun 3, 9:22 AM CDTSevere Thunderstorm WarningILXSchuyler38 min
Jun 3, 9:33 AM CDTSevere Thunderstorm WarningILXFulton42 min
Jun 3, 9:51 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan39 min
Jun 3, 10:04 AM CDTSevere Thunderstorm WarningILXFulton, Mason, Menard, Peoria, Tazewell41 min
Jun 3, 10:11 AM CDTSevere Thunderstorm WarningILXScott34 min
Jun 3, 10:14 AM CDTRiver Flood WarningILXPiatt9 days
Jun 3, 10:20 AM CDTSevere Thunderstorm WarningILXLogan, Menard, Morgan, Sangamon40 min
Jun 3, 10:22 AM CDTRiver Flood WarningILXCass, Mason13 days
Jun 3, 10:28 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Peoria, Tazewell and 1 more47 min
Jun 3, 10:51 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby39 min
Jun 3, 10:55 AM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt50 min
Jun 3, 11:24 AM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Moultrie, Piatt39 min
Jun 3, 11:28 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler37 days
Jun 3, 11:32 AM CDTAreal Flood AdvisoryILXMcLean3 hr
Jun 3, 11:35 AM CDTRiver Flood WarningILXFulton, Mason32 days
Jun 3, 11:47 AM CDTSevere Thunderstorm WarningILXCumberland, Shelby43 min
Jun 3, 12:01 PM CDTAreal Flood AdvisoryILXMacon3 hr
Jun 3, 12:55 PM CDTSevere Thunderstorm WarningILXCrawford20 min
Jun 3, 3:06 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 27 more30 hr
Jun 3, 3:54 PM CDTRiver Flood WarningILXCass, Mason, Menard11 days
Jun 3, 3:58 PM CDTRiver Flood WarningILXMenard11 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.